Ask the Expert about Neuropathy

Hester Hill Schnipper, LICSW, OSW-C Program Manager, Oncology Social Work

SEPTEMBER 01, 2017

As you may know, Living Beyond Breast Cancer has a monthly feature called Ask the Expert. During August the topic was neuropathy, and the site concluded the month with an information-packed column.

August 2017 Ask the Expert: Neuropathy

Have you experienced numbness, pain, burning, tingling or loss of feeling in your hands or feet after breast cancer treatment? You’re not alone. This condition is called neuropathy and can be a side effect of some breast cancer treatments. Whether you have early-stage or metastatic breast cancer, neuropathy can have a serious impact on your quality of life.

In August, Living Beyond Breast Cancer expert Janet L. Abrahm, MD, FACP, FAAHPM, answered your questions about neuropathy and breast cancer. She addressed issues like what causes neuropathy, how long it can last and how to treat and manage it.

Read more: http://www.lbbc.org/programs-events/educational-programs/ask-expert/august-2017-ask-expert-neuropathy

Above content provided by Beth Israel Deaconess Medical Center. For advice about your medical care, consult your doctor.